Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Seizures and atrial fibrillation. Is there any connection?

Is there a connection to seizures and artrial fibrillation? My husband has had 2 seizures within the past 4 years with no diagnosis after multiples tests for the cause. He recently had his first episode of atrial fibrillation , which landed him in the ER and an overnight stay in the hospital when the medications they gave him were not helping. The medications eventually helped after several hours and he was basically given a discharge with no restrictions written on the discharge papers. I am wondering if there is a connection to the seizures of unknown cause and this recent atrial fibrillation.
Asked On : Sun, 10 Mar 2013
Answers:  1 Views:  119
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
Nov 2013

Thank you for posting your query.

There is usually no connection between seizures and atrial fibrillation.

It is not unusual to find no cause for seizures. So, please ask him to continue anti seizure medications. Normal MRI brain is a good news!

Best wishes,

Dr Sudhir Kumar MD DM (Neurology)
Senior Consultant Neurologist
Answered: Fri, 28 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor